![]() | ![]() |
2006 | ||
---|---|---|
3 | EE | Isma Bouchemakh, Mohouhand Aouane: Independence set of maximum weight in the order-interval hypergraph of the interval order. Electronic Notes in Discrete Mathematics 27: 9 (2006) |
2005 | ||
2 | EE | Isma Bouchemakh, Saliha Ouatiki: On the domatic and the total domatic numbers of the 2-section graph of the order-interval hypergraph of the finite poset. Electronic Notes in Discrete Mathematics 22: 245-251 (2005) |
1997 | ||
1 | EE | Isma Bouchemakh, Konrad Engel: The order-interval hypergraph of a finite poset and the König property. Discrete Mathematics 170(1-3): 51-61 (1997) |
1 | Mohouhand Aouane | [3] |
2 | Konrad Engel | [1] |
3 | Saliha Ouatiki | [2] |